# SDR SWAA106750

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 17,170 hours, 10,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 20035008300
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  ON CLIMBOUT AT FL 260 WHEEL WELL FIRE WARNING LIGHT INDICATION.  REMOVED AND REPLACED WHEEL WELL LOOP DETECTOR AND OVERHEAT UNIT PER MM.
